# SDR SIMA200219804

- Difficulty date: July 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, MAINTENANCE FOUND THE CARGO BAY RT FRAME AT STA 658.5 DENTED.  RECONTOURED DENT BACK TO NORMAL CONTOUR.  PERFORMED NDT INSPECTION AND FOUND NO DEFECT.  FABRICATED AND INSTALLED A REPAIR DOUBLER.  REPAIR DONE IAW REPAIR STATEMENT AND STANDARD SRM PRACTICES.
